Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    bigfig is offline New Member
    Join Date
    Sep 2001
    Posts
    13

    Angry help!!!!!!!!!!!please.

    i am on an enth dbol deca stack and i notice my hair line is receiding. i think i am losing my hair. r there any shampoos that will help this or anything u guys know about. thanks.

  2. #2
    Kullman's Avatar
    Kullman is offline Member
    Join Date
    Aug 2001
    Location
    U.S.A
    Posts
    529
    you could try a topical solution try www.minoxidil.com, do not use proscar/propercia with deca as that will speed the hairloss process

    Kull

  3. #3
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    dont worry about it bro ,i to am seeing my forhead getting bigger.and heres my advice.
    shave your bean and get a big ol tattoo on it. j/k but i was seriously thinking of doing this then i was told that rogain really does work,a bit expensive,but compared to the cost of a few cycles its chump change. something to inquire about,your doctor can point you in the right direction

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •